MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 3.0MM CRSE DMND MTCH HD, 16CM; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 3.0MM CRSE DMND MTCH HD, 16CM; DRILLS, BURRS, TREPHINES & ACCESSORIES
Catalog Number 8470107030DC
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.H3 other text : awaiting confirmation if device is available.
 
Event or Problem Description
It was reported that during a surgical procedure, the bur broke.The procedure was completed successfully without a delay; no adverse consequences or medical intervention were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information: d4;g4; part number and 510k number of device have been identified h6: the quality investigation is complete.

Brand Name
3.0MM CRSE DMND MTCH HD, 16CM
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
colette chung
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key18304786
Report Number3015967359-2023-02579
Device Sequence Number6114696
Product Code HBE
UDI-Device Identifier07613327097238
UDI-Public07613327097238
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K143540
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8470107030DC
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/16/2023
Supplement Date Received by Manufacturer01/10/2024
Initial Report FDA Received Date12/11/2023
Supplement Report FDA Received Date02/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5407120900A, S/N: (B)(6). ; 5407120900A, S/N: (B)(6). ; 5407120970C, S/N: (B)(6). ; 5407120970C, S/N: (B)(6).
Patient SexUnknown